# SDR DALA1021680188

- Difficulty date: August 27, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 65,831 hours, 9,795 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROW 21-20GH ARE INOPERATIVE.  MX REPLACED SEAT LIGHT AT 30GF AND THE POWER SUPPLY AT 23AB.  SYS OPS IS NORMAL.
